# SDR SWAA2022031165276

- Difficulty date: July 3, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP COMMON TO HORIZONTAL WEB; AT S-23L; BS294.5 + 22'; E/E COMPARTMENT. / REPAIRED PER: EA 1-753-35284; REV IR AND ATS ER 19-03997; REV IR.
